# SDR AALA20121219011

- Difficulty date: December 19, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 57,189 hours, 27,694 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ATL  INFLIGHT TPA-ORD.  CREW REPORTED LEFT ENGINE CONSTANT SPEED DRIVE FAILED AND UNABLE TO START AUXILIARY POWER UNIT.  FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  FOUND LEFT ENGINE CSD OVERSERVICED.  SERVICED LEFT ENGINE CSD TO PROPER SERVICING LEVEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
